MAUDE Adverse Event Report: DePuy Ireland - 3015516266 ATTUNE AFFIXIUM; Knee Implant - Tibial Tray

DePuy Ireland - 3015516266 ATTUNE AFFIXIUM; Knee Implant - Tibial Tray
Catalog Number 150621004
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6) study no: oasis clinical adverse event received for aseptic loosening of tibia device related: possible procedure related: possible date of event: 13 jul 2026 date of surgery: (b)(6) 2025 operative side: right treatment/impact: diagnostic intervention (specify: revision).
 
Additional Manufacturer Narrative
(b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: a1: patient id reported as (b)(6).H3, h6: investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE AFFIXIUM
Common Device Name
Knee Implant - Tibial Tray
Manufacturer (Section D)
DePuy Ireland - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
Cork Mfg & Material Warehouse
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50117827
Report Number1818910-2026-13201
Device Sequence Number18672301
Product Code MBH
UDI-Device Identifier10603295507413
UDI-Public(01)10603295507413(17)330228(10)JA04A0307
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240678
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150621004
Device Lot NumberJA04A0307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FEM POR CR RT SZ 5; ATTUNE MEDIAL DOME PAT 35MM; ATUNE CR RT MS INS SZ 5 7
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale